# SDR 06FDEA1525

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FOUND AN EXTERNAL DOUBLER AT FWD JAMB CNT CARGO COMPT ON SKIN FWD STA 1701 BTWN LONG 40-42.  REMOVED SCUFF-PLATE IAW SRM 51-31-01 VOL 2.  CLEANED AND TREATED AREA IAW SRM 51- 21-01 VOL 2, REPAIRED AREA IAW SRM 53-50-00 FIG 26 SHT 3 VIEW B.  REINSTALLED SCUFF PLATE AND RESEAL IAW SRM 51-31-01 VOL 2AND SRM 51-41-01 VOL 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I011177/N01177 AND SRM 53-50-00 FIG 26 VOL 1.
